MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HP EM TIBIAL JIG UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 HP EM TIBIAL JIG UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501228
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The product broke in 2 parts during the impaction of the femur.For the other product: the screw of the bracelet broke in the screw thread.It was impossible to disassemble it for use.The impacted products were in contact with the patient.No patient consequence.Nothing to report regarding the actual state of the patient.The surgical technical had been changed: manual implantation, so less precise management of positioning and rotation.Surgical delay of 15 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the product broke in 2 parts during the impaction of the femur.For the other product: the screw of the bracelet broke in the screw thread.It was impossible to disassemble it for use.The impacted products were in contact with the patient.No patient consequence.Nothing to report regarding the actual state of the patient.The surgical technical had been changed: manual implantation, so less precise management of positioning and rotation.Surgical delay of 15 minutes.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found signs of normal use at the hp em tibial jig uprod, signs of breakage were not observed.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was unconfirmed as the observed condition of the hp em tibial jig uprod would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: h4 h3.

Brand Name
HP EM TIBIAL JIG UPROD
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18766353
Report Number1818910-2024-04134
Device Sequence Number4525613
Product Code HTZ
UDI-Device Identifier10603295225331
UDI-Public10603295225331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501228
Device Lot NumberNT0109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/15/2024
04/30/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date04/16/2024
05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown